Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Done urine test, cervical pain, frequent urination. Why bacterial number has increased?

hi girlfriend had a urine test lastweek, the result was bacteria is 220+ ,the WBC is 100+ and the RBC was 50+ only..then we went to the doctor she was prescribed by the doctor to take antibiotics called Zinnat 500mg..after 7days she took the antibiotics and had a urine test again the result was the WBC and RBC lessen but the bacteria reach to 900+..and i asked her if she still experienced cervical pain and urinating frequently, she answered no more since i took the antibiotics but how come the bacteria reached to 900+...what does it mean sir?..thanks.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

Welcome TO HCM.
It is either lab error/ typing error/ partial response to antibiotics.
It is better to do urine culture and decide.
She may need long term low dose antibiotics if infection is recurrent.

take care,
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor